Osaka Journal of Mathematics

Involutions on torus bundles over $S\sp 1$

Makoto Sakuma

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 22, Number 1 (1985), 163-185.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200778042

Mathematical Reviews number (MathSciNet)
MR785529

Zentralblatt MATH identifier
0571.57028

Subjects
Primary: 57S25: Groups acting on specific manifolds
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx] 57S17: Finite transformation groups

Citation

Sakuma, Makoto. Involutions on torus bundles over $S\sp 1$. Osaka J. Math. 22 (1985), no. 1, 163--185. https://projecteuclid.org/euclid.ojm/1200778042


Export citation